# SDR FDEA202109242397

- Difficulty date: September 24, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 59,066 hours, 26,733 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLUE SYSTEM HYDRAULIC PUMP LOW PRESSURE ON ROLL OUT  WHEN SETTING SPOILERS.  R & R #1 ENG BLUE SYS SUCTION LINE REF AMM 29-00-00-04.  PERFORMED BLEEDING OF BLUE SYS REF AMM 29-00-00-04.   NOTED WHEN DEPRESSURIZING RESERVOIR QTY INDICATION WAS OVERFULL.  SUSPECT EXCESSIVE AIR IN SYSTEM DUE TO ACCUMULATOR BAD & DUE TO COMPONENT REMOVALS. OPERATED ENGINES REF JRH, CYCLED ALL FLIGHT CONTROLS & VERIFED BLEED PROCEDURE REF AMM 29-00-00-04.  CHECKS NORMAL.  VERIFED OPS TEST OF BLUE SYSTEM EDP REF AMM 29-11-32-04, CHECKS NORMAL.  WHILE RUNNING ENGINES AND CYCLING FLIGHT CONTROLS NO BLUE PUMP EDP OR BLUE HYD SYTEM LOW PSI PRESSURE NOTED.  LEAK CHECKS GOOD.  SERVICED BLUE HYD SYSTEM REF AMM 12-12-29-00.  OK TO CONTINUE.
